MathSciNet Relay Station
MathSciNet bibliographic data
MR1965505 81Q10 (35P20 35Q40 37J05 70H08)
Brüning, J.; Dobrokhotov, S. Yu.; Pankrashkin, K. V. The spectral asymptotics of the two-dimensional Schrödinger operator with a strong magnetic field. I. Russ. J. Math. Phys. 9 (2002), no. 1, 14–49.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement